RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Petrov Viktor Aleksandrovich

Total publications: 24
Scientific articles: 24
in MathSciNet: 23
in zbMATH: 23
in Web of Science: 17
in Scopus: 15
Cited articles: 17
Citations in Math-Net.Ru: 113
Citations in MathSciNet (by Sep 2017): 223
Citations in Web of Science: 128
Citations in Scopus: 10
Presentations: 2

Number of views:
This page:576
Abstract pages:1246
Full texts:420
References:81
Petrov Viktor Aleksandrovich
Candidate of physico-mathematical sciences (2005)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)

http://www.mathnet.ru/eng/person36304
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:petrov.viktor
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=674254
http://elibrary.ru/author_items.asp?spin=8236-5252
http://orcid.org/0000-0003-4790-3621
http://www.researcherid.com/rid/J-5717-2013
http://www.scopus.com/authid/detail.url?authorId=56231066300

Full list of publications:
| by years | by types | by times cited | scientific publications | common list |



   2017
1. V. Petrov, N. Semenov, “Rost motives, affine varieties and classifying spaces”, Journal of London Math. Soc., 95:3 (2017), 895–918  crossref  mathscinet  zmath  isi
2. V. Petrov, “A rational construction of Lie algebras of type $E_7$”, Journal of Algebra, 481 (2017), 348–361  crossref  mathscinet  zmath  isi  scopus

   2016
3. V. A. Petrov, “Razlozhenie transvektsii: algebro-geometricheskii podkhod”, Algebra i analiz, 28:1 (2016), 150–157  mathnet  mathscinet  elib; V. Petrov, “Decomposition of transvections: an algebro-geometric approach”, St. Petersburg Math. J., 28:1 (2017), 109–114  mathnet  crossref  mathscinet  zmath  isi  scopus
4. V. A. Petrov, “Chow ring of generic maximal orthogonal Grassmannians”, Voprosy teorii predstavlenii algebr i grupp. 29, Zap. nauchn. sem. POMI, 443, POMI, SPb., 2016, 147–150  mathnet  mathscinet
5. S. Garibaldi, V. Petrov, N. Semenov, “Shells of twisted flag varieties and the Rost invariant”, Duke Mathematical Journal, 165:2 (2016), 285-339  crossref  mathscinet (cited: 8)  zmath  isi (cited: 4)  scopus (cited: 3)

   2015
6. I. Panin, V. Petrov, “Rationally isotropic exceptional projective homogeneous varieties are locally isotropic”, Documenta Mathematica, 2015, Extra volume Merkurjev, 491-500  mathscinet (cited: 1)  zmath

   2013
7. B. Calmes, V. Petrov, K. Zainoulline, “Invariants, torsion indices and oriented cohomology of complete flags”, Annales Scientifiques de l'Ecole Normale Superieure, 46:3 (2013), 405-448  mathscinet (cited: 20)  zmath  isi (cited: 7)  scopus

   2012
8. V. Gorbounov, V. Petrov, “Schubert calculus and singularity theory”, Journal of Geometry and Physics, 62 (2012), 352-360  crossref  mathscinet  zmath  isi  scopus
9. V. Petrov, N. Semenov, “Generically split projective homogeneous varieties. II”, Journal of K-Theory, 10:1 (2012), 1-8  crossref  mathscinet (cited: 3)  zmath  isi (cited: 2)  scopus

   2011
10. V. Petrov, A. Stavrova, “Tits indices over semilocal rings”, Transformation groups, 16 (2011), 193-217  crossref  mathscinet (cited: 9)  zmath  isi (cited: 8)  scopus

   2010
11. V. Petrov, N. Semenov, “Generically split projective homogeneous varieties”, Duke Mathematical Journal, 152:1 (2010), 155-173  crossref  mathscinet (cited: 7)  zmath  isi (cited: 8)  scopus
12. R. Hazrat, V. Petrov, N. Vavilov, “Relative subgroups in Chevalley groups”, Journal of K-Theory, 5:3 (2010), 603-618  crossref  mathscinet (cited: 10)  zmath  isi (cited: 4)  scopus

   2008
13. V.A. Petrov, A.K. Stavrova, “Elementarnye podgruppy v izotropnykh reduktivnykh gruppakh”, Algebra i analiz, 20:4 (2008), 160-188  mathnet (cited: 32); V. Petrov, A. Stavrova, “Elementary subgroups in isotropic reductive groups”, St. Petersburg Math. J., 20:4 (2009), 625-644  mathnet  crossref  mathscinet (cited: 24)  zmath  isi (cited: 9)  scopus (cited: 7)
14. V. Petrov, N. Semenov, K. Zainoulline, “Zero cycles on a twisted Cayley plane”, Canadian Mathematical Bulletin, 51:1 (2008), 114-124  crossref  mathscinet (cited: 9)  zmath  isi (cited: 5)  scopus
15. V. Petrov, N. Semenov, K. Zainoulline, “J-invariant of linear algebraic groups”, Annales Scientifiques de l'Ecole Normale Superieure, 41:6 (2008), 1023-1053  zmath  isi (cited: 29)  scopus

   2007
16. N. A. Vavilov, V. A. Petrov, “O nadgruppakh $\mathrm{EO}(n,R)$”, Algebra i analiz, 19:2 (2007), 10–51  mathnet (cited: 15)  mathscinet (cited: 12)  zmath  elib (cited: 14); N. A. Vavilov, V. A. Petrov, “Overgroups of $\mathrm{EO}(n,R)$”, St. Petersburg Math. J., 19:2 (2008), 167–195  crossref  mathscinet  zmath  isi (cited: 7)

   2006
17. B. Calmes, V. Petrov, N. Semenov, K. Zainoulline, “Chow motives of twisted flag varieties”, Compositio Mathematica, 142:4 (2006), 1063-1080  crossref  mathscinet (cited: 12)  zmath  isi (cited: 11)  scopus

   2003
18. N. A. Vavilov, V. A. Petrov, “O nadgruppakh $\mathrm{Ep}(2l,R)$”, Algebra i analiz, 15:4 (2003), 72–114  mathnet (cited: 33)  mathscinet (cited: 25)  zmath; N. A. Vavilov, V. A. Petrov, “On supergroups of $\mathrm{Ep}(2l,R)$”, St. Petersburg Math. J., 15:4 (2004), 515–543  crossref  mathscinet  zmath
19. V. A. Petrov, “Kombinatornoe opisanie starshei orbity elementarnoi unitarnoi gruppy”, Voprosy teorii predstavlenii algebr i grupp. 10, Zap. nauchn. sem. POMI, 305, POMI, SPb., 2003, 226–227  mathnet  mathscinet  zmath; V. A. Petrov, “A combinatorial description of the highest orbit of elementary unitary groups”, J. Math. Sci. (N. Y.), 130:3 (2005), 4767  crossref  mathscinet  zmath
20. V. A. Petrov, “Nechetnye unitarnye gruppy”, Voprosy teorii predstavlenii algebr i grupp. 10, Zap. nauchn. sem. POMI, 305, POMI, SPb., 2003, 195–225  mathnet (cited: 19)  mathscinet (cited: 24)  zmath; V. A. Petrov, “Odd unitary groups”, J. Math. Sci. (N. Y.), 130:3 (2005), 4752–4766  crossref  mathscinet  zmath
21. V. Petrov, “Overgroups of unitary groups”, K-Theory, 29:3 (2003), 147-174  crossref  mathscinet (cited: 32)  zmath  isi (cited: 21)  scopus
22. A. Bak, V. Petrov, G. Tang, “Stability for quadratic K1”, K-Theory, 30:1 (2003), 1-11  crossref  mathscinet (cited: 15)  zmath  isi (cited: 11)  scopus

   2002
23. N. A. Vavilov, V. A. Petrov, “Variatsii na temu Khigmena”, Voprosy teorii predstavlenii algebr i grupp. 9, Zap. nauchn. sem. POMI, 289, POMI, SPb., 2002, 57–62  mathnet  mathscinet  zmath; N. A. Vavilov, V. A. Petrov, “Variations on a theme of Higman”, J. Math. Sci. (N. Y.), 124:1 (2004), 4708–4710  crossref  mathscinet  zmath

   2000
24. N. A. Vavilov, V. A. Petrov, “O nadgruppakh $\mathrm{EO}(2l,R)$”, Voprosy teorii predstavlenii algebr i grupp. 7, Zap. nauchn. sem. POMI, 272, POMI, SPb., 2000, 68–85  mathnet (cited: 14)  mathscinet (cited: 12)  zmath; N. A. Vavilov, V. A. Petrov, “Overgroups of $\mathrm{EO}(2l,R)$”, J. Math. Sci. (N. Y.), 116:1 (2003), 2917–2925  crossref  mathscinet  zmath

Presentations in Math-Net.Ru
1. Symmetric spaces, Lie triple systems and a construction of Rosenfeld planes
V. A. Petrov
Matsbornik-150: algebra, geometry, analysis
November 7, 2016 15:00   
2. Конструкция групп типа $Е_7$ по набору кватернионных алгебр
V. A. Petrov
Traditional winter session MIAN–POMI
December 18, 2014 11:15

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017